KOPS - The Institutional Repository of the University of Konstanz

On the discrepancy of some generalized Kakutani's sequences of partitions

Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können kommenden Montag und Dienstag keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted next Monday and Tuesday.)

On the discrepancy of some generalized Kakutani's sequences of partitions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

DRMOTA, Michael, Maria INFUSINO, 2012. On the discrepancy of some generalized Kakutani's sequences of partitions. In: Uniform Distribution Theory. Mathematical Institute of the Slovak Academy of Sciences. 7(1), pp. 75-104. eISSN 1336-913X

@article{Drmota2012discr-49646, title={On the discrepancy of some generalized Kakutani's sequences of partitions}, url={https://math.boku.ac.at/udt/vol07/no1/04DrmInf.pdf}, year={2012}, number={1}, volume={7}, journal={Uniform Distribution Theory}, pages={75--104}, author={Drmota, Michael and Infusino, Maria} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/49646"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-26T12:28:50Z</dc:date> <dc:language>eng</dc:language> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/49646"/> <dcterms:abstract xml:lang="eng">In this paper we study a class of generalized Kakutani’s sequences of partitionsof [0,1],constructedbyusingthetechniqueofsuccessive ρ−refinements. Our main focus is to derive bounds for the discrepancy of these sequences. The approach that we use is based on a tree representation of the sequence of partitions which is precisely the parsing tree generated by Khodak’s coding algorithm. With the help of this technique we derive (partly up to a logarithmic factor) optimal upper bound in the so-called rational case. The upper bounds in the irrational case that we obtain are weaker, since they heavily depend on Diophantine approximation properties of a certain irrational number. Finally, we present an application of these results to a class of fractals.</dcterms:abstract> <dc:contributor>Infusino, Maria</dc:contributor> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-05-26T12:28:50Z</dcterms:available> <dc:creator>Drmota, Michael</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Infusino, Maria</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:rights>terms-of-use</dc:rights> <dc:contributor>Drmota, Michael</dc:contributor> <dcterms:title>On the discrepancy of some generalized Kakutani's sequences of partitions</dcterms:title> <dcterms:issued>2012</dcterms:issued> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account